| Model Number |
CF-H190I |
| Medical Device Problem Code |
Device Reprocessing Problem (1091)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Event or Problem Description
The customer reported the colonovideoscope had a separate issue.During the initial evaluation of the device, it was observed that connecting tube, bending section cover, adhesives around light guide lens, objective lens, c-cover, jet tube and scope connector case unit and protector of universal cord on scope connector side had foreign object.No patient involvement.
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the final investigation of device and the initial evaluation findings connecting tube, bending section cover, adhesives around light guide lens, objective lens, c-cover, jet tube and scope connector case unit and protector of universal cord on scope connector side had foreign object were confirmed.A root cause could not be identified.Based on the results of the investigation, the most probable cause of the malfunction could not be established.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.